# SDR COMA0360189

- Difficulty date: April 13, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 6,898 hours, 6,024 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5884 RT ENGINE ROLL BACK DURING T/O AND LATER DURING CLIMB.  DEFERRED SPEED CONTROL PER MEL.
